# SDR SWAA2022051295682

- Difficulty date: April 19, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD SERVICE DOOR STUBFRAME LOCATED BS 294.5 AT LEVEL STRINGER 8R TO 9R AT PASSENGER CABIN 2022-204697 / [01] TOOL USED DIGITAL CALIPER P/N:500-197-30 S/N: 15259471 DUE DATE: 10-DEC-22;[02] REPLACED STUBFRAME LOCATED BS 294.5 AT LEVEL STRINGER 8R TO 9R AT PASSENGER CABIN. IAW B737-700 SRM 51-40-02 AND DWG #141A8370 REV D.;[03] REPLACED STUBFRAME LOCATED BS 294.5 AT LEVEL STRINGER 8R TO 9R AT PASSENGER CABIN. IAW B737-700 SRM 51-40-02 AND DWG #141A8370 REV D. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[04] TASK CARD COMPLETED  RII SEE INDIVIDUAL SIGN OFFS BELOW
